# SDR UPS06447561

- Difficulty date: July 2, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LEFT BS 860 FRAME TENSION TIE ATTACH AREA FOUND 2EA HOLE CRACK AT FWD CHANNEL.  CRACK LENGTH 0.040 INCH.  M/D LEFT BS 860 FRAME ATTACH TENSION TIE FWD CHANNEL 2EA HOLE OVERSIZED TO 0.216" AS PER EO B747-5310-23715 APP D, NO CRACK FOUND AFTER HFEC PER NTM PART 6 51-00-00 FIG 16.
